MathSciNet Relay Station
MathSciNet bibliographic data
MR1039822 16S34 (19A31 20C05 20C07)
Artamonov, V. A.; Bovdi, A. A. Integral group rings: groups of invertible elements and classical $K$-theory. (Russian) Translated in J. Soviet Math. 57 (1991), no. 2, 2931–2958. Itogi Nauki i Tekhniki, Algebra. Topology. Geometry, Vol. 27 (Russian), 3–43, 232, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1989.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement